T Nation

Feeling Sick After Starting Nebido

I’ve been on Nebido (testosterone undecanoate) for 3,5 weeks, and from the second day I’ve been feeling sick, like when you have a cold or a flu.
I know test flu is a thing, but it doesn’t last this long.

I’m starting to wonder that maybe I could be allergic to the carrier oil or something, since I didn’t have this on sustanon, enanthate or gel.

Nebido dosage is 1ml (250mg) every other week, but I’m considering switching it to 0,5ml (125mg) every week.

Also so far I’ve been feeling like shit. Even my prostate seems irritated, and it has never felt like that before.

Anyone here on Nebido have any input?

Sorry to hear your suffering with this, have you asked your Doc about it? It can only be a reaction to the carrier oil like you say or coincidence?

Personally I wouldn’t inject Nebido every week, the whole idea of the stuff is that you dont have to do that, be better off on Sust or the E👍

1 Like

I haven’t yet asked my doc about this. It costs over hundred euros to get a phone consultation with him, so trying to avoid that lol.
Might have been a wrong decision to continue with the treatment after all.

You would hope he wouldn’t charge seeing as the protocol change appears to be what’s made you ill?

Is it a constant feeling of nausea or does it come and go?

Your body is acclimating to the TRT. When I started TRT (total of two times) I would get ear infections and massive ear wax buildup that would clear up after a couple of weeks.

TRT is in the process of shutting down your natural production and since the nebido hasn’t had a chance to build up in your system yet, you aren’t left with much testosterone at all.

This is why you feel like s***. If you are going to be that guy that is changing your dosages every couple of weeks, you’re never going to reach a steady state and feel good.

You’re not going to find many numbers on Nebido, most are on ethanate or cypionate which have a shorter half-life and reach a steady state much faster (4-6 weeks versus 3 months).

A lot of men never feel good on Nebido.

Did you just switch directly off enanthate to nebido? Seems like a bad idea unless you gradually taper off the shorter ester.

Thanks for the answer.

Sadly it turns out that Nebido doesn’t suit me.
I’ve been having a lot of palpitations and yesterday I got multiple migraines during the day.
I get the migraines only while on trt, and they go away when I’m off of it.
They are intense aural migraines, which mimic the symptoms of a stroke. Literally nothing is worth suffering from them.

It’s weird that nebido has migraines listed as a possible side effect, while sustanon doesn’t. I wonder why that could be.

Anyways, I won’t be continuing the nebido.
I’ll see my doctor on Wednesday and talk about weather switch to sustanon or just quitting since my natural level was ok after all.

No. I was off of trt completely.